MathSciNet Relay Station
MathSciNet bibliographic data
MR1648359 65M70 (65B99 65M15)
Burie, J. B.; Marion, M. Adaptive multilevel methods in space and time for parabolic problems—the periodic case. Math. Comp. 69 (2000), no. 230, 547–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement